TARU PUBLICATIONS
Journal of Interdisciplinary Mathematics cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-012X·ISSN (Print): 0972-0502

Monthly Journal: Publishes the methodological and theoretical role of mathematics and mathematical applications underpinning scientific research.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

The convex and strictly convex on graphs

* ,

* Corresponding author · click or hover a name for details

pp. 1643–1647Vol. 28Issue 4June 2025DOI: 10.47974/JIM-2193XML
Received:
06 Nov 2024
Published Online:
12 Jun 2025
Article type:
Research Article
Language:
EN
Article no.:
JIM-2193
Pages:
1643–1647

Abstract

The main goal of this paper introduces convex and strictly convex on graphs when 1 ≤ p < ∞. The convexity was discovered in ancient civilizations and developed in the over time by many scientists and researchers. Here we study the convex with discrete Sobolev seminorm of f and strictly convex on graphs with weighted Sobolev seminorm when 1 ≤ p < ∞. 

Keywords

Subject Classifications

Co-regular captive domination numberCo-regular captive dominating set

References

[1] L. Hőrmander, Notion of convexity, Birkhȁuser Bosten (1994).
[2] A. K. Abdulaali and H. B. Shelash, “The solvability degree of finite groups,” AIP conference proceedings (2023). [Online] Available: https://doi.org/10.1063/5.0113627.
[3] T. Oda, Convex Bodies and Algebraic Geometry: An Introduction to the Theory of Toric Varieties. Berlin, Germany: Springer-Verlag (1998).
[4] G. Ewald, Combinatorial Convexity and Algebraic Geometry, Springer-Verlag (1996).
[5] R. Dwilewicz, “An analytic point of view at toric varieties,” Serdica Math. J., vol. 33, pp. 163–240 (2007).
[6] C. Udrişte and T. Oprea, “H-convex Riemannian submanifolds,” Balkan J. Geom. Appl., vol. 13, no. 2, pp. 112–119 (2003).
[7] O. Bogaru, C. Udrişte, and C. S. Stamin, From curves to extrema, continuity and convexity, Proceeding of the 4th International Colloquium “Mathematics in Engineering and numerical physics”, BSG Proc., 14, Geom. Balkan Press, Bucharest, 58-62 (2007).
[8] O. Pogaru, C. Udrişte, and C. S. Stamin, Lateral extrema and convexity. Proc. of The International Conference “Differential Geometry-Dynamical Systems” DGDS-2007, Bucharest, Romania, BSG Proc. 15, Geometry Balkan Press, 82-88 (2007).
[9] C. U. Udrişte and V. Balan, “Differential operators and convexity on vector bundles endowed with (h, v)-metrics,” An. Ştiinţ. Univ. Al. I. Cuza Iaşi. Mat. (N.S.), vol. 43, no. 1, pp. 37–50 (1997).
[10] C. Udrişte, Convex functions and Optimization Methods on Reimannian Mani-folds, Mathematics and its Applications 297, Kluwer Academic Publishers Group, Dordrecht (1994).
[11] M. R. Pinheiro, “S-convexity—foundations for analysis,” Differ. Geom. Dyn. Syst., vol. 10, pp. 257–262, 2008.Z. Flaih and E. S. Bhaya, “A look at Sobolev spaces on graphs,” IOP Conf. Ser.: Mater. Sci. Eng., vol. 928, no. 4, Art. no. 042011 (2021).
[12] E. S. Bhaya and Z. Flaih, Sobolev Inequalities for Function on Graphs, Journal of Physis: Conferene Series, vol. 1804, pp. 012132 (2021).
[13] M. I. Ostrovskii, Sobolev spaces on graphs, Questions Mathematicae, vol. 28, no. 4, pp. 501-523 (2005).
[14] O. A. Hadi and H. B. Shelash, “Relation between cyclicity degree and cyclic graph of dihedral group D2n,” AIP conference proceedings, vol. 2834, pp. 090018-090018 (Jan. 2023). [Online]  Available: https://doi.org/10.1063/5.0161568.
[15] S. Hussain, F. Afzal, D. Afzal, M. Cancan, S. Ediz, and M. R. Farahani, “Analyzing the boron triangular nanotube through topological indices via M-polynomial,” J. Discrete Math. Sci. Cryptography, vol. 24, no. 2, pp. 415-426, (2021). [Online]  Available: https://doi.org/10.1080/09720529.2021.1882158.
[16] F. Afzal, S. Rukh, D. Afzal, M. R. Farahani, M. Cancan, and S. Ediz, “A study of non-commutative Von-Neumann regular rings,” J. Inf. Optim. Sci., vol. 42, no. 7, pp. 1425-1436 (2021). [Online]  Available: https://doi.org/10.1080/02522667.2021.1896650. 
[17] M. Nadeem, S. Ahmad, M. K. Siddiqui, M. A. Ali, M. R. Farahani, and A. J. M. Khalaf, “On some applications related with algebraic structures through different well known graphs,” J. Discrete Math. Sci. Cryptography, vol. 24, no. 2, pp. 451-471 (2021). [Online]  Available: https://doi.org/10.1080/0972052. 
[18] S. Ediz, M. Cancan, and M. R. Farahani, “Eccentric connectivity and connective eccentricity indices of generalized Petersen graphs,” Commun. Combinatorics Cryptogr. Comput. Sci., vol. 2021, no. 1, pp. 1-6 (2021). 
[19] R. Ponraj, S. Prabhu, and M. Sivakumar, “Pair mean cordial labeling of total graph of some graphs and prism-related graphs,” Commun. Combinatorics Cryptogr. Comput. Sci., vol. 2024, no. 2, pp. 181-192 (2024). 
[20] F. O. Oduol, and I. O. Okoth, “Counting vertices among all noncrossing trees by levels and degrees,” Commun. Combinatorics Cryptogr. Comput. Sci., vol. 2024, no. 2, pp. 193-212 (2024).

Views: 357Downloads: 133Citations: 0